Journal of Symbolic Logic

Bad Groups of Finite Morley Rank

Luis Jaime Corredor

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Abstract

We prove the following theorem. Let $G$ be a connected simple bad group (i.e. of finite Morley rank, nonsolvable and with all the Borel subgroups nilpotent) of minimal Morley rank. Then the Borel subgroups of $G$ are conjugate to each other, and if $B$ is a Borel subgroup of $G$, then $G = \bigcup_{g \in G}B^g,N_G(B) = B$, and $G$ has no involutions.

Article information

Source
J. Symbolic Logic, Volume 54, Issue 3 (1989), 768-773.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183743015

Mathematical Reviews number (MathSciNet)
MR1011167

Zentralblatt MATH identifier
0689.03017

JSTOR
links.jstor.org

Citation

Corredor, Luis Jaime. Bad Groups of Finite Morley Rank. J. Symbolic Logic 54 (1989), no. 3, 768--773. https://projecteuclid.org/euclid.jsl/1183743015


Export citation